Pacific Journal of Mathematics

Topologies for function spaces.

Richard Arens and James Dugundji

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 5-31.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613148

Mathematical Reviews number (MathSciNet)
MR0043447

Zentralblatt MATH identifier
0044.11801

Subjects
Primary: 56.0X

Citation

Arens, Richard; Dugundji, James. Topologies for function spaces. Pacific J. Math. 1 (1951), no. 1, 5--31. https://projecteuclid.org/euclid.pjm/1102613148


Export citation

References

  • [1] P. Alexandroff and H. Hopf, Topologie I, Springer, Berlin, 1935.
  • [2] R. Arens,/4 topology for spaces of transformations, Ann. of Math. 47(1946), 480-495.
  • [3] R. Arens, Note on convergence in topology, Math. Mag. 23 (1950), 229-234.
  • [4] G. Birkhoff, Latticetheory, Amer. Math. Soc. Colloquium Publications, vol. 25; American Mathematical Society, New York, 1948.
  • [5] G. Birkhoff,The combination of topologies, Fund. Math. 26(1936), 156-166.
  • [6] G. Choquet, Convergences,Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 23(1948), 57-112.
  • [7] R. H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429-432.
  • [8] O. Frink, Topology in lattices, Trans. Amer. Math. Soc. 51 (1942), 569-582.
  • [9] E. Hewitt, A problem of set-theoretic topology, Duke Math. J. 10 (1943), 309-333.
  • [10] C. Kuratowski, Topologie I, Monografje Matematyczne, Warszawa--Lwow, 1933. 11.9Sur la topologie des espaces fonctionels, Ann. Soc. Polon. Math. 20 (1947-48), 314-322.
  • [12] C. Kuratowski, Sur la notion de limite topologique d*ensembles, Ann. Soc. Polon. Math. 21(1948-49), 219-225.
  • [13] J. W. Tukey, Convergence and uniformity in topology, Princeton University Press, Princeton, 1940.
  • [14] P. Alexandroff and P. Urysohn, Memoire Sur Les Espaces Topologiques Compacts, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. Sect. 1. 14(1929), No.l, 1-96.